MAUDE Adverse Event Report: RESHAPE LIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON

RESHAPE LIFESCIENCES RESHAPE INTEGRATED DUAL BALLOON SYSTEM; INTRAGASTRIC BALLOON
Model Number 01-0011-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Nausea (1970); Vomiting (2144)
Date of Event 07/20/2018
Type of Reportable Event Serious Injury
Event or Problem Description
The balloon was inserted on (b)(6) 2018.Thirty-six hours later, the patient was hospitalized with severe nausea, vomiting and abdominal pain right after the placement of the balloon.During the removal of the balloon, the physician noted a lot of fluid in the stomach and the fluid was not emptying which was probably causing the severe symptoms.Once the balloon was removed, the symptoms resolved immediately.
 
Additional Manufacturer Narrative
Report received via medwatch mw5078583.
 
Event or Problem Description

Brand Name
RESHAPE INTEGRATED DUAL BALLOON SYSTEM
Common Device Name
INTRAGASTRIC BALLOON
Manufacturer (Section D)
RESHAPE LIFESCIENCES
100 calle iglesia
san clemente CA 92672 7502
MDR Report Key7781192
Report Number3007934906-2018-00031
Device Sequence Number1012947
Product Code LTI
UDI-Device IdentifierB001RSM1011
UDI-PublicB001RSM1011
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P140012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-0011-001
Device Catalogue NumberRSM101
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2018
Supplement Date Received by Manufacturer07/20/2018
Initial Report FDA Received Date08/14/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;